# SDR AALA20071267

- Difficulty date: July 7, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SFO ON GROUND T1951/07JUL - AFTER LANDING FLIGHT ATTENDANTS REPORTED SMOKE IN CABIN.  TURNED OFF APU BLEED AIR AND SMOKE BEGAN TO DISSIPATE.  FOUND THRUST REVERSER HYDRAULIC LEAK AT CONTROL VALVE B NUT.  TIGHTENED NUT AND NO LEAKS FOUND.  REPLACED APU DUE TO HYDRAULIC FLUID INGESTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
